# SDR HALA2017122100311

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 25,426 hours, 3,986 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Auto Flight
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 9000 FT DURING DESCENT, AUTO FLT FCU FAULT ILLUMINATED. BAROS WERE SET PROPERLY. RECEIVED MESSAGE 228112, FOLLOWED TSM 22-81-00-810-801A. TESTED THE AFS, NO FAULT FOUND. ACFT OK FOR SERVICE.
